Acta mathematica scientia,Series A ›› 2023, Vol. 43 ›› Issue (1): 132-142.

Previous Articles     Next Articles

The Rogue Wave Solution of MNLS Equation Based on Hirota's Bi-linear Derivative Transformation

Yuxuan Tang,Guoquan Zhou*()   

  1. School of Physics and Technology, Wuhan University, Wuhan 430072
  • Received:2022-05-15 Revised:2022-08-05 Online:2023-02-26 Published:2023-03-07
  • Supported by:
    The NSFC(12074295)


The modified nonlinear Schrodinger (MNLS for brevity) equation and the Derivative nonlinear Schrodinger (DNLS for brevity) equation are two nonlinear differential equations that are closely correlated and fully integrable. Firstly, the spatially periodic breather solution of the MNLS equation has been obtained by method of Hirota's bilinear derivative transform, and then its rogue wave solution is also obtained by a long-wave limit of the Akhmediev-type breather, which can be naturally reduced to a rogue wave solution of the DNLS equation by a simple operation of parameters. The existence of global soliton/rogue wave solutions for the MNLS/DNLS equations is briefly discussed.

Key words: Rogue wave, MNLS equation, DNLS equation, Hirota's bilinear derivative transform, Spatially periodic solution, Breather

CLC Number: 

  • O175.2